MathSciNet Relay Station
MathSciNet bibliographic data
MR928994 41A17 (30C10)
Mohapatra, R. N.; O'Hara, P. J.; Rodriguez, R. S. Simple proofs of Bernstein-type inequalities. Proc. Amer. Math. Soc. 102 (1988), no. 3, 629–632.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement